# SDR DALA2023071705791

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,289 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 CORROSION ON RH SIDE PLATE (BOTH FACES LWR/ UPPER) BTW STA= 1380/1440 AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00117: RH SIDE PLATE (BOTH FACES LWR/UPPER) BTW STA= 1380/1440 AT AFT CARGO COMPARTMENT WAS FABRICATED PER DWG:146N5391 AND REPLACED PER B757-200 SRM 51-40. (2866414)
